MAUDE Adverse Event Report: HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR

HOVEROUND CORPORATION HOVEROUND; MOTORIZED WHEELCHAIR
Model Number MPV5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Client states she was in her bedroom and the pwc lunged forward causing her to run into the wall.Client states as she was in the kitchen trying to go to the door to get a package, client states pwc veered in to the wall where her right toes went under footplate and was caught between the pwc and footplate.Client states her brother came to help her and moved her back from the wall, he unlatched seat belt to help her up.Client states as she went to pivot (client's left leg has been amputated) she fell to the ground.
 
Additional Manufacturer Narrative
The client states she has a broken ankle and a couple of broken fingers.The client was not admitted to the hospital but due to the fractured ankle and the client being an amputee, hoveround feels this should be reported.

Brand Name
HOVEROUND
Common Device Name
MOTORIZED WHEELCHAIR
Manufacturer (Section D)
HOVEROUND CORPORATION
6015 31st street, ste 201
bradenton FL 34203
Manufacturer (Section G)
HOVEROUND CORPORATION
2318 whitfield industrial way
sarasota FL 34243
Manufacturer Contact
elizabeth cole
6015 31st streeet east, ste 201
bradenton, FL 34203
8007716565
MDR Report Key22883237
Report Number1056601-2025-00003
Device Sequence Number15854224
Product Code ITI
UDI-Device Identifier00859781000019
UDI-Public(01)00859781000019(11)240701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMPV5
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic